# SDR CALA2019102501820

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N4871
- Make and model: Airbus A319-132
- Aircraft serial: 1971
- Aircraft time: 46,798 hours, 29,352 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112546200
- Condition: Cracked
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR20 NO.7 DOOR STOP FITTING - HOLE 1 FND CRACK REF NON-ROUTI NE NO:9486634, SPEC NO.A3NB-53-4-0018.  RH FR20 NO.7 DOOR STOP FTG INTERCOSTAL REPLACED AND FASTENER HOLES REPAIRED AS PER ECRA 5311-02276 REV -.
